# SDR QXEA2012071100653

- Difficulty date: July 11, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 236 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 24P AT STA 236 IS CORRODED.  REMOVED CLIP IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW CLIP AND INSTALLED ON FRAME AND STRINGER IAW SRM 51-40-07-02-01 AND 51-42-05-02-01.
